| Catalog Number |
151314110 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Osseointegration Problem (3003)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Fibrosis (3167)
| Date of Event |
12/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the patient underwent the revision of an attune due to loose femoral and tibial components.The surgeon noted fibrous tissue up the femoral canal around the femoral stem causing loosening.The tibial component was loose as it appeared that the surgeon had cemented in the cementless tibial sleeve.Resulting in no bone ingrowth.The patella component was retained from previous primary tkr.The loosening was between the implant and bone interfaces.Affected side: right side.
Event or Problem Description
Additional information received states that loosening between the implant and bone interfaces.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: b5, d10 (concomitant), h6 (health effect - clinical code).Corrected: d4 (primary udi number, expiry date), h4, h6 (medical device problem code).Updated pec code from implant loosening interface - unknown to implant loosening interface - implant to bone, and patient code inadequate osteointegration.